Convergence of optimal solutions in control problems for hyperbolic equations

Tom 62 / 1995

S. Migórski Annales Polonici Mathematici 62 (1995), 111-121 DOI: 10.4064/ap-62-2-111-121

Streszczenie

A sequence of optimal control problems for systems governed by linear hyperbolic equations with the nonhomogeneous Neumann boundary conditions is considered. The integral cost functionals and the differential operators in the equations depend on the parameter k. We deal with the limit behaviour, as k → ∞, of the sequence of optimal solutions using the notions of G- and Γ-convergences. The conditions under which this sequence converges to an optimal solution for the limit problem are given.

Autorzy

  • S. Migórski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek